# SDR DALA2020030401604

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 BTW FR68 TO FR69 AFT GALLEY AREA, REPLACED FLOOR BEAM -Y1162.5 BTW FR68 TO FR69 AFT GALLEY AREA AS PER SRM 51-72-11, DWG #D53472800
